# SDR AWXA200500257

- Difficulty date: February 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 48,558 hours, 21,891 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMBOUT OF ORD EN ROUTE TO PHX AFTER SELECTING LANDING GEAR TO THE UP POSITION THE NOSE GEAR WOULD NOT RETRACT, TURNED BACK TO ORD FOR REPAIR.  AIRCRAFT CURRENTLY OUT OF SERVICE. MAINTENANCE REPACKED NLG SHOCK STRUT IAW T/C R4N32305, ALSO REPLACED NLG DOWNLOCK SPRING AND LOWER LOCK SPRING ATTACH PIN PER AMM 32-21-18, LEAK AND OPERATIONAL CHECKS WERE GOOD.
